# SDR DHL2004801505

- Difficulty date: August 31, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INNER WING OUTBOARD L/E SECTION INTERNAL DOUBLER CRACKED 0.250, STA XW 485.000.  REMOVED CRACKED INTERNAL DOUBLER IAW DC8 SRM 51-1-21 PG 1.  FABRICATED NEW INTERNAL DOUBLER (ALCLAD 7075-T6 0.050) IAW DC8 SRM 57-2-0 PG 1.  CLEANED, TREATED AND PRIMED IAW DC8 SRM 51-1-8B.  INTALLED INTERNAL DOUBLER WITH NEW FASTENERS IAW DC8 SRM 57-2-0 PG 1, DC8 SRM 51-1-21 PG 1.
